Alert archive / Wyoming / Tornado Warnings in 2018
Tornado Warning 6, NWS Riverton, WY
NWS Riverton, WY issued this tornado warning at Jun 1, 2018, 12:03 PM MDT for Johnson County, Washakie County, Wyoming. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2018, 12:03 PM MDT (18:03 UTC)
- Expired
- Jun 1, 2018, 12:30 PM MDT
- In force
- 27 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Johnson County, WY, Washakie County, WY
The radar
The Riverton/Lander radar (KRIW), 146 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 11:45 AM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 6.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2523 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
200
WFUS55 KRIW 011803
TORRIW
WYC019-043-011830-
/O.NEW.KRIW.TO.W.0006.180601T1803Z-180601T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Riverton WY
1203 PM MDT FRI JUN 1 2018
The National Weather Service in Riverton has issued a
* Tornado Warning for...
West central Johnson County in north central Wyoming...
Northeastern Washakie County in central Wyoming...
* Until 1230 PM MDT
* At 1202 PM MDT, a severe thunderstorm capable of producing a
tornado was located 8 miles southwest of Dullknife Reservoir, which
is 13 miles southeast of Ten Sleep, moving north at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Dullknife Reservoir around 1220 PM MDT.
Powder River Pass around 1230 PM MDT.
Other locations impacted by this tornadic thunderstorm include Leigh
Creek Campground, Deer Haven Lodge and Lost Cabin Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4383 10713 4389 10736 4417 10730 4416 10690
TIME...MOT...LOC 1802Z 202DEG 23KT 4395 10721
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
CNJ4 follow-up statements
177
WWUS55 KRIW 011807
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
1207 PM MDT FRI JUN 1 2018
WYC019-043-011830-
/O.CON.KRIW.TO.W.0006.000000T0000Z-180601T1830Z/
Johnson-Washakie-
1207 PM MDT FRI JUN 1 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM MDT FOR WEST
CENTRAL JOHNSON AND NORTHEASTERN WASHAKIE COUNTIES...
At 1207 PM MDT, a severe thunderstorm capable of producing a tornado
was located near Dullknife Reservoir, which is 14 miles east of Ten
Sleep, moving northeast at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Rome Hill Road around 1210 PM MDT.
Dullknife Reservoir around 1220 PM MDT.
Powder River Pass around 1230 PM MDT.
Other locations impacted by this tornadic thunderstorm include Leigh
Creek Campground, Deer Haven Lodge and Lost Cabin Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4389 10709 4396 10735 4417 10730 4416 10690
TIME...MOT...LOC 1807Z 211DEG 24KT 4397 10718
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
CNJ662
WWUS55 KRIW 011814
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
1214 PM MDT FRI JUN 1 2018
WYC019-043-011830-
/O.CON.KRIW.TO.W.0006.000000T0000Z-180601T1830Z/
Johnson-Washakie-
1214 PM MDT FRI JUN 1 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM MDT FOR WEST
CENTRAL JOHNSON AND NORTHEASTERN WASHAKIE COUNTIES...
At 1212 PM MDT, a severe thunderstorm capable of producing a tornado
was located near Dullknife Reservoir, which is 15 miles east of Ten
Sleep, moving northeast at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Dull Knife Reservoir around 1215 to 1220 PM MDT.
Powder River Pass and US Highway 16 around 1230 PM MDT.
Other locations impacted by this tornadic thunderstorm include Leigh
Creek Campground, Deer Haven Lodge, Hazleton Road, and Lost Cabin
Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
&&
LAT...LON 4393 10706 4401 10734 4417 10730 4416 10690
TIME...MOT...LOC 1812Z 216DEG 28KT 4401 10714
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
CNJ474
WWUS55 KRIW 011822
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
1222 PM MDT FRI JUN 1 2018
WYC019-043-011830-
/O.CON.KRIW.TO.W.0006.000000T0000Z-180601T1830Z/
Johnson-Washakie-
1222 PM MDT FRI JUN 1 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM MDT FOR WEST
CENTRAL JOHNSON AND NORTHEASTERN WASHAKIE COUNTIES...
At 1221 PM MDT, a severe thunderstorm capable of producing a tornado
was located northwest of Dull Knife Reservoir, which is 17 miles east
of Ten Sleep, moving north at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Powder River Pass around 1230 PM MDT.
Other locations impacted by this tornadic thunderstorm include Lost
Cabin Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
&&
LAT...LON 4399 10702 4404 10724 4417 10719 4416 10690
TIME...MOT...LOC 1821Z 200DEG 31KT 4409 10711
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
CNJ746
WWUS55 KRIW 011829
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
1229 PM MDT FRI JUN 1 2018
WYC019-043-011838-
/O.EXP.KRIW.TO.W.0006.000000T0000Z-180601T1830Z/
Johnson-Washakie-
1229 PM MDT FRI JUN 1 2018
...THE TORNADO WARNING FOR WEST CENTRAL JOHNSON AND NORTHEASTERN
WASHAKIE COUNTIES WILL EXPIRE AT 1230 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
Gusty winds and heavy rain are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 700 PM MDT for
north central Wyoming, including Johnson County.
LAT...LON 4399 10702 4404 10724 4417 10719 4416 10690
TIME...MOT...LOC 1828Z 202DEG 31KT 4414 10707
$$
CNJWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this tornado warning went out at Jun 1, 3:39 AM MDT, 8 hours 24 minutes earlier.
Area forecast discussion, Jun 1, 3:39 AM MDT, 8 hours 24 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Riverton WY 339 AM MDT Fri Jun 1 2018 .SHORT TERM...(Today through Sunday Night) Issued at 230 AM MDT Fri Jun 1 2018 An approaching trough over the Great Basin will produce showers over the west this morning. Instability will increase this afternoon resulting in another round of afternoon and evening thunderstorms over Western Wyoming that will spread east of the divide, mainly in Northern Wyoming later today through tonight. The strongest thunderstorms will likely occur over Johnson County where the highest capes are progged. This Colder air asct with the trough will already be filtering into Western Wyoming this morning with rain becoming snow at and above 8000 feet in the Northern Mountains including the Absaroka Mtns, YNP, and the Tetons/Gros Ventre Range where h7 temps will drop to -3C where a couple of inches of snow will fall. Around 2 inches of snow will likely fall above 9500 feet in the mountains to the south including the Wind River Mtns as well as the Salt River and Wyoming ranges. This on and off high elevation snow will persist through this evening. The precip over Northern Wyoming will dissipate after midnight tonight. in the meantime, southwest winds of 25 to 35 mph with some gusts of 45 to 50 mph will occur from RKS to CPR and southern Johnson County for a couple of hours ahead of the approaching asct sfc cold front, ushering in dry air to those areas. This will result in a dry line that will enhance thunderstorm activity in our northeast zones today. Mos guidance indicates 30 knot winds for Casper for a 3 hour period today ahead of the front around mid day today and 30 knot post frontal winds for Buffalo this afternoon from the sharp post frontal sfc pressure rises. Behind the exiting front, strong subsidence and confluent flow will occur as the next flat ridge builds in from the west. Expect low elevation highs in the 60s west and 70s east Saturday, then warming to the 70s west and 80s east by Sunday. .LONG TERM...(Monday through Friday) Issued at 230 AM MDT Fri Jun 1 2018 Medium range period has a couple passing shortwaves to the north before a very warm upper high develops over the NM/north TX area the second half of next week. These passing waves Monday and Tuesday will aid in a few higher elevation showers/tstms across the north early in the week with a shallow front following each front late Monday night/Tue morning and again Tuesday night/Wed morning in the north. Other than a few degrees of cooling across the north Tue/Wed compared to Monday and a little north wind, these fronts will have little effect. The warm ridge will then start to develop to our south with temperatures a warm/very warm and generally dry period. However, it does look there will be disturbances riding around the periphery of this ridge so a few late day/evening storms are quite possible late in the week. Usually in this type of pattern any convection will be along on of these disturbances or late in the day/evening as the mid level temps cool and the cap is broke towards sunset leading to a few nocturnal storms. Nothing major but enough to have isold storms in and near the higher terrain and just down wind. Overall though just a warm and dry period to start early June. && .AVIATION...(For the 12Z TAFS through 12Z Saturday) Issued at 230 AM MDT Fri Jun 1 2018 West of the Continental Divide...KJAC/KBPI/KPNA/KRKS Scattered showers will occur through 18Z. After 18Z, scattered showers and isolated thunderstorms will occur over NW WY through 03Z. After 03Z, scattered rain showers will linger over NW WY until 07Z. A gusty wind will be common today, decreasing after 01Z. VFR conditions will prevail at the terminal sites, but some MVFR conditions will occur over NW WY through 03Z. East of the Continental Divide...KCPR/KCOD/KRIW/KLND/KWRL Scattered showers will occur over northern and central WY after 12Z to 18Z. After 18Z, scattered showers and isolated thunderstorms will occur over northern WY through 03Z. Then lingering showers will occur through 09Z Saturday. Southern WY will have very isolated showers today. A gusty wind will be common today, decreasing after 02Z. VFR conditions will prevail at the terminal sites, but some MVFR conditions will occur over northern WY through 09Z Saturday. Please see the Aviation Weather Center and/or CWSU ZDV and ZLC for the latest information on icing and turbulence forecasts. && .FIRE WEATHER... Issued AT 230 AM MDT Fri Jun 1 2018 As a Pacific low pressure trough moves east, more showers and thunderstorms will develop over the area again today and this evening. In Western Wyoming, the mountains up north will likely see a couple of inches of snow above 8000 feet and above 9500 feet farther south during this time frame. Areas of strong gusty southwest winds will remain a threat across the south. Colder air will move in Saturday with northwest winds and decreasing showers and thunderstorms. Sunday is expected to be dry and warmer. Generally mixing heights and transport winds will combine for Very good or better smoke dispersal in the afternoons. Local areas with heavy precipitation will experience poor smoke dispersal. && .RIW WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...Lipson LONG TERM...Skrbac AVIATION...Ross FIRE WEATHER...Lipson
Hazardous weather outlook, Jun 1, 3:50 AM MDT, 8 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 350 AM MDT Fri Jun 1 2018 WYZ001>020-022>030-021200- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 350 AM MDT Fri Jun 1 2018 This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...Today and Tonight. Isolated to scattered showers and thunderstorms, mainly across the west and north. Expect 25 to 35 mph winds along with gusts of 45 to 50 mph from South Pass to Casper for a couple of hours today ahead of an approaching cold front. Northwest winds of 25 to 35 mph along with gusts of 45 to 50 mph will likely occur in Johnson County this afternoon with the front where the strongest thunderstorms will also likely occur today along with the best chance for small hail and strong gusty winds. Around 2 inches of snow are expected above 8000 feet in the Northwest Mountains today and this evening along with a couple of inches of snow expected above 9500 feet across the Wind River Mountains, as well as the Salt River and Wyoming Ranges. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Monday...Isolated thunderstorms in the northern mountains. Tuesday...Isolated thunderstorms across the north. Wednesday and Thursday...Isolated gusty late day thunderstorms possible each day, mainly in and near the mountains. .SPOTTER INFORMATION STATEMENT... Spotters are urged to report hail of any size, wind gusts of 45 mph or more, any flooding, and any high elevation snow amounts. Thank you. TEAM RIVERTON
In the hours before
Special weather statement, Jun 1, 11:18 AM MDT, 45 minutes before
Special Weather Statement National Weather Service Riverton WY 1118 AM MDT FRI JUN 1 2018 WYZ009>011-011745- Southeast Johnson County-Bighorn Mountains Southeast-Northeast Johnson County- 1118 AM MDT FRI JUN 1 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JOHNSON COUNTY UNTIL 1145 AM MDT... At 1118 AM MDT, Doppler radar was tracking strong thunderstorms along a line extending from 15 miles south of Buffalo to near Mayoworth. Movement was northeast at 20 mph. Dime size hail and winds in excess of 40 mph will be possible with these storms. These storms will remain over mainly rural areas of central Johnson County. This includes the following highways... Interstate 25 between mile markers 257 and 287. Interstate 90 between mile markers 77 and 82. PRECAUTIONARY/PREPAREDNESS ACTIONS... Occasional cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4425 10627 4381 10623 4372 10681 4415 10684 TIME...MOT...LOC 1718Z 228DEG 16KT 4413 10677 4384 10675 Troutman
Special weather statement, Jun 1, 11:35 AM MDT, 28 minutes before
Special Weather Statement
National Weather Service Riverton WY
1135 AM MDT FRI JUN 1 2018
WYZ004-008-009-011800-
North Big Horn Basin-Bighorn Mountains Southeast-Bighorn Mountains
West-
1135 AM MDT FRI JUN 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BIG HORN COUNTY
UNTIL NOON MDT...
At 1135 AM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Granite Pass to 8 miles
northwest of Medicine Lodge Archaeological Site. Movement was east at
20 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
These storms will remain over mainly rural areas of southeastern Big
Horn County, including the following locations: Shell Creek
Campground and Paint Rock Lodge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Occasional to frequent cloud to ground lightning is occurring with
these storms. ightning can strike 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.
&&
LAT...LON 4466 10752 4465 10754 4463 10752 4464 10750
4461 10747 4461 10743 4460 10742 4460 10739
4456 10737 4456 10721 4436 10729 4429 10778
4470 10760
TIME...MOT...LOC 1735Z 248DEG 16KT 4473 10753 4438 10768
TroutmanLocal storm report, Jun 1, 11:38 AM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
1138 AM MDT FRI JUN 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 AM HAIL WINCHESTER 43.86N 108.16W
06/01/2018 M0.88 INCH WASHAKIE WY PUBLIC
&&
CNJSpecial weather statement, Jun 1, 11:42 AM MDT, 21 minutes before
Special Weather Statement National Weather Service Riverton WY 1142 AM MDT FRI JUN 1 2018 WYZ004-006-008-011815- North Big Horn Basin-Southeast Big Horn Basin-Bighorn Mountains West- 1142 AM MDT FRI JUN 1 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BIG HORN AND NORTH CENTRAL WASHAKIE COUNTIES UNTIL 1215 PM MDT... At 1142 AM MDT, Doppler radar was tracking strong thunderstorms along a line extending from 9 miles southwest of Hyattville to near Ten Sleep. Movement was northeast at 30 mph. Half inch hail and winds in excess of 30 mph will be possible with these storms. Strong thunderstorms will be near... Hyattville around 1155 AM MDT. Medicine Lodge Archaeological Site around 1200 PM MDT. Paintrock Canyon around 1205 PM MDT. Other locations impacted by these storms include Paint Rock Lodge. PRECAUTIONARY/PREPAREDNESS ACTIONS... Occasional cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4446 10751 4431 10714 4397 10759 4411 10783 TIME...MOT...LOC 1742Z 206DEG 38KT 4413 10771 4404 10753 Troutman
Special weather statement, Jun 1, 11:52 AM MDT, 11 minutes before
Special Weather Statement National Weather Service Riverton WY 1152 AM MDT FRI JUN 1 2018 WYZ010-011-011815- Southeast Johnson County-Northeast Johnson County- 1152 AM MDT FRI JUN 1 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL JOHNSON COUNTY UNTIL 1215 PM MDT... At 1151 AM MDT, Doppler radar was tracking a strong thunderstorm 16 miles northeast of Mayoworth, which is 19 miles north of Kaycee, moving northeast at 25 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. This storm will remain over mainly rural areas of east central Johnson County. This includes Interstate 90 between mile markers 78 and 88. PRECAUTIONARY/PREPAREDNESS ACTIONS... Occasional to frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A severe thunderstorm watch remains in effect until 700 PM MDT for north central Wyoming. LAT...LON 4390 10655 4401 10664 4430 10626 4409 10603 TIME...MOT...LOC 1751Z 232DEG 21KT 4399 10654 Troutman
Special weather statement, Jun 1, 11:54 AM MDT, 9 minutes before
Special Weather Statement National Weather Service Riverton WY 1154 AM MDT FRI JUN 1 2018 WYZ006-011830- Southeast Big Horn Basin- 1154 AM MDT FRI JUN 1 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WASHAKIE COUNTY UNTIL 1230 PM MDT... At 1154 AM MDT, Doppler radar was tracking a strong thunderstorm 11 miles southeast of Worland Municipal Airport, which is 14 miles southeast of Worland, moving northeast at 25 mph. Winds in excess of 30 mph will be possible with this storm. This storm will remain over mainly rural areas of central Washakie County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Occasional to frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4375 10786 4384 10799 4397 10777 4383 10765 TIME...MOT...LOC 1754Z 232DEG 20KT 4382 10784 Troutman
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 6:01 PM MDT | Special Weather Statement | RIW | 29 min | |
| May 31, 6:34 PM MDT | Special Weather Statement | RIW | 26 min | |
| May 31, 7:05 PM MDT | Special Weather Statement | RIW | 25 min | |
| May 31, 7:21 PM MDT | Special Weather Statement | RIW | Teton | 24 min |
| May 31, 7:28 PM MDT | Special Weather Statement | RIW | Hot Springs | 32 min |
| May 31, 7:52 PM MDT | Special Weather Statement | RIW | 23 min | |
| May 31, 7:57 PM MDT | Special Weather Statement | RIW | Hot Springs | 48 min |
| Jun 1, 9:29 AM MDT | Special Weather Statement | RIW | Big Horn | 31 min |
| Jun 1, 9:48 AM MDT | Special Weather Statement | RIW | Fremont | 27 min |
| Jun 1, 9:56 AM MDT | Severe Thunderstorm Warning | RIW | Big Horn | 15 min |
| Jun 1, 9:58 AM MDT | Special Weather Statement | RIW | Hot Springs | 32 min |
| Jun 1, 10:02 AM MDT | Special Weather Statement | RIW | Hot Springs | 28 min |
| Jun 1, 10:14 AM MDT | Special Weather Statement | RIW | Big Horn | 31 min |
| Jun 1, 10:18 AM MDT | Special Weather Statement | RIW | Fremont | 27 min |
| Jun 1, 10:29 AM MDT | Severe Thunderstorm Warning | RIW | Fremont, Natrona | 46 min |
| Jun 1, 10:40 AM MDT | Special Weather Statement | RIW | Washakie | 35 min |
| Jun 1, 10:49 AM MDT | Severe Thunderstorm Warning | RIW | Hot Springs, Washakie | 41 min |
| Jun 1, 10:51 AM MDT | Special Weather Statement | RIW | Johnson | 24 min |
| Jun 1, 10:57 AM MDT | Special Weather Statement | RIW | Big Horn | 33 min |
| Jun 1, 11:03 AM MDT | Special Weather Statement | RIW | Big Horn | 27 min |
| Jun 1, 11:10 AM MDT | Severe Thunderstorm Warning | RIW | Johnson | 29 min |
| Jun 1, 11:12 AM MDT | Severe Thunderstorm Warning | RIW | Hot Springs, Washakie | 48 min |
| Jun 1, 11:18 AM MDT | Special Weather Statement | RIW | Johnson | 27 min |
| Jun 1, 11:28 AM MDT | Severe Thunderstorm Warning | RIW | Johnson, Washakie | 47 min |
| Jun 1, 11:35 AM MDT | Special Weather Statement | RIW | Big Horn | 25 min |
| Jun 1, 11:42 AM MDT | Special Weather Statement | RIW | Washakie | 33 min |
| Jun 1, 11:52 AM MDT | Special Weather Statement | RIW | Johnson | 23 min |
| Jun 1, 11:53 AM MDT | Flash Flood Warning | RIW | Washakie | 2 hr |
| Jun 1, 11:54 AM MDT | Special Weather Statement | RIW | Washakie | 36 min |
| Jun 1, 12:10 PM MDT | Flash Flood Watch | RIW | Johnson, Natrona, Washakie | 4 hr |
| Jun 1, 12:30 PM MDT | Special Weather Statement | RIW | Johnson | 30 min |
| Jun 1, 1:08 PM MDT | Flash Flood Warning | RIW | Big Horn | 3 hr |
| Jun 1, 1:13 PM MDT | Special Weather Statement | RIW | Johnson | 32 min |
| Jun 1, 2:04 PM MDT | Special Weather Statement | RIW | Washakie | 26 min |
| Jun 1, 2:31 PM MDT | Special Weather Statement | RIW | Washakie | 29 min |
| Jun 1, 3:08 PM MDT | Special Weather Statement | RIW | Washakie | 37 min |
| Jun 1, 4:30 PM MDT | Special Weather Statement | RIW | Big Horn | 30 min |
| Jun 1, 5:12 PM MDT | Special Weather Statement | RIW | Washakie | 33 min |
Nearby
Tornado Warnings in Wyoming, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.